| Model Number |
M0061456130 |
| Medical Device Problem Codes |
Break (1069); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that the packaging was damaged during unpacking, and the stent was fractured.The procedure was successfully completed using an alternate device.There were no patient complications reported.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.